Top answers from doctors based on your search:
Disclaimer

serotonin syndrome recovery

A 47-year-old member asked:
Dr. Shamshad Haroon
26 years experience Psychiatry
Clinical diagnosis : Clinical diagnosis should be more than enough and it is quite clear if someone has a history and the doses took, matching with clinical signs, anytest ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Serotonin syndrome: Overactivation due to excess serotonin. See diagram. Treatment is emergency intervention if severe, and discontinuing the medication if less severe. S ... Read More
A 41-year-old member asked:
Dr. Bennett Machanic
52 years experience Neurology
See below: Elevated temperature (hyperthermia), muscular rigidity, confusion, disorientation, perhaps dehydration, and clinical changes in muscle enzymes, blood ... Read More
7
7 thanks
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Serotonin syndrome: is characterized by neuromuscular, autonomic, and neuropsychiatric (cognitive and behavioral) abnormalities. Restless feeling, continuous muscle spasm ... Read More
A 49-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Serotonin syndrome: Here are the symptoms. If you have them this is a medical emergency and you must go to the er.Agitation or restlessness confusion rapid heart rate a ... Read More
1
1 thank
A 37-year-old member asked:
Dr. Martin Morell
29 years experience Rheumatology
Life: Threatening drug reaction to too much serotonin from one or several drug interactions, can cause neurological and cognitive symptoms.
A 35-year-old member asked:
Dr. Donald Jacobson
A Verified Doctor answered
A US doctor answered Learn more
Serotonin syndrome : You must have at least three of the following signs or symptoms: agitation diarrhea heavy sweating not due to activity fever mental status chang ... Read More
A 33-year-old member asked:
Dr. Thomas Steele
59 years experience Psychiatry
Yes, if severe: Severity of serotonin syndrome can very from mild to fatal. If significant symptoms are present, that can constitute a potential emergency, and should ... Read More
A 45-year-old male asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
See your Dr: The Dr who prescribed the medications that resulted in developing this condition must be involved in the resolution. If that's not possible - find ano ... Read More
A 34-year-old member asked:
Dr. Marc Zimmermann
22 years experience Psychiatry
Seratonin: Serotonin is a chemical produced by the body that enables brain cells and other nervous system cells to communicate with one another. Too little serot ... Read More
A 50-year-old member asked:
Dr. Ruth Seaman
A Verified Doctor answered
A US doctor answered Learn more
Variable: In early-mild forms, it can be subtle, but certainly not in the full-blown syndrome. Increased reflexes and involuntary jerking, high temperature, po ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month